[Boards: 3 / a / aco / adv / an / asp / b / bant / biz / c / can / cgl / ck / cm / co / cock / d / diy / e / fa / fap / fit / fitlit / g / gd / gif / h / hc / his / hm / hr / i / ic / int / jp / k / lgbt / lit / m / mlp / mlpol / mo / mtv / mu / n / news / o / out / outsoc / p / po / pol / qa / qst / r / r9k / s / s4s / sci / soc / sp / spa / t / tg / toy / trash / trv / tv / u / v / vg / vint / vip / vp / vr / w / wg / wsg / wsr / x / y ] [Search | | Home]

Lexapro Withdrawal (Cold Turkey): Dizzy And Lightheaded

This is a blue board which means that it's for everybody (Safe For Work content only). If you see any adult content, please report it.

Thread replies: 3
Thread images: 1

File: 1466361226973.jpg (232KB, 768x1024px) Image search: [iqdb] [SauceNao] [Google]
1466361226973.jpg
232KB, 768x1024px
So, hello.

I've been on Lexapro for about 4-5 months because i've had depression, severe anxiety and panic attacks. My psychiatrist prescribed it for me.

I was in the dosage of 10mg, when i suddenly forgot to take it one day. I was thinking about going off it, so i didn't took it anymore. it has 4 days and i felt nothing wrong.

However yesterday, 5 days after i stopped, during the night (When i sit in my computer to play some games and browse 4chan), i've started to feel extremely dizzy and lightheaded.

This didn't happened today during the day. However, as soon as i came back from the street (I was riding a bike and eating with some friends), i've started to feel it again, even worse than before.

>I'm almost passing out, and I notice a delay or a bad feeling when I turn my head (As if I lost my balance), I feel like I lost the strength of some muscles when i try to move them. My eyes also burn.

I think I'm sleeping normally. As i'm on vacation from my university, i'm sleeping at 1am and i wake up at like 10am, and i stay in the bed for a bit before starting my day.

Can this be related to lexapro or i shouldn't worry at all?
>>
>>17370121
It's easily possible. Drugs like that take a long time to build up in your system and a long time to get out. That's why they suggest you tell your doctor before stopping.
>>
>>17370121

>Can this be related to lexapro or i shouldn't worry at all?

Don't get medical advice from 4chan. Go see your doctor.
Thread posts: 3
Thread images: 1


[Boards: 3 / a / aco / adv / an / asp / b / bant / biz / c / can / cgl / ck / cm / co / cock / d / diy / e / fa / fap / fit / fitlit / g / gd / gif / h / hc / his / hm / hr / i / ic / int / jp / k / lgbt / lit / m / mlp / mlpol / mo / mtv / mu / n / news / o / out / outsoc / p / po / pol / qa / qst / r / r9k / s / s4s / sci / soc / sp / spa / t / tg / toy / trash / trv / tv / u / v / vg / vint / vip / vp / vr / w / wg / wsg / wsr / x / y] [Search | Top | Home]
Please support this website by donating Bitcoins to 16mKtbZiwW52BLkibtCr8jUg2KVUMTxVQ5
If a post contains copyrighted or illegal content, please click on that post's [Report] button and fill out a post removal request
All trademarks and copyrights on this page are owned by their respective parties. Images uploaded are the responsibility of the Poster. Comments are owned by the Poster.
This is a 4chan archive - all of the content originated from that site. This means that 4Archive shows an archive of their content. If you need information for a Poster - contact them.